# SDR AALA20161017005

- Difficulty date: October 17, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N859NN
- Make and model: Boeing 737823
- Aircraft serial: 29555
- Aircraft time: 19,416 hours, 7,601 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  LEFT HORIZONTAL STABILIZER BOTTOM SKIN CRACKED AT STABILIZER STATION 138.  REPAIRED IAW SRM 55-10-01-2R.
